A 22-year-old female asked:
I was put on lamictal but am not too sure about it due to the side effects i've read. is this a good drug for a mood stabilizer?
1 doctor answer • 1 doctor weighed in
Internal Medicine 16 years experience
It is: This is a commonly used mood stabilizer. You are right, it does have many different side effects but for many people it is a life saver, whether it be related to help with mood issues or seizures. You should discuss with your prescribing physician your concerns. Open lines of communication are key to a healthy therapeutic relationship.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated Jan 15, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.